Top
10
Doctor insights on: Vitamin A Side Effects Too Much

Share
1

1
What are the side effects of too much vitamin d?

What are the side effects of too much vitamin d?

Excess Vitamin D: Check out http://www.mayoclinic.org/healthy-living/nutrition-and-healthy-eating/expert-answers/vitamin-d-toxicity/faq-20058108 for signs & symptoms of excess vitamin D, a rare condition also known as hypervitaminosis D eg poor appetite, nausea & vomiting, weakness, frequent urination and kidney problems. This is usually from excess supplementation, not via food or sun exposure. ...Read more

Dr. Lourdes Margarita Landron-Garcia
422 doctors shared insights

Vitamin A (Definition)

Vitamin A helps form and maintain healthy teeth, skeletal and soft tissue, mucous membranes, and skin. It is also known as retinol because it produces the pigments in the retina of the eye. Vitamin A promotes good vision, especially in low light. It may also be needed ...Read more


2

2
Are there any side effects to taking too much vitamin d?

Are there any side effects to taking too much vitamin d?

Too much vit d: Yes there are side effects from too much vitamin d, which would be at a toxic level. The test would be at 100 or more to indicate toxicity. However most people do not get enough vit d., and are not toxic. ...Read more

See 1 more doctor answer
3

3
Is flushing one of the side effects of b vitamin complex?

Is flushing one of the side effects of b vitamin complex?

Effect of Niacin: Flushing is an effect of one specific b vitamin, a from of vitamin b3 called niacin; another form of b3, niacinamide, does not cause flushing. Most b vitamin complexes contain niacinamide an thus do not cause flushing. The main advantage of Niacin is that it lowers cholesterol better than niacinamide. The flushing is due to vasodilation so Niacin improves circulation. ...Read more

4

4
Having vitamin medicine , will there be any side effects?

Having vitamin medicine , will there be any side effects?

Hopefully not: Very large doses of vitamin a or vitamin d or large doses of iron or zinc will make you sick. Don't expect much effect from vitamins, and be sure you are getting them from somebody trustworthy. ...Read more

6

6
How to know if a guy need to take vitamin pills?What are the side effects associated with these pills?

How to know if a guy need to take vitamin pills?What are the side effects associated with these pills?

Keep it inexpensive: With the tremendous range of lifestyles, some people do benefit from a supplements. Especially, deficiency of vitamin d is widespread, not everybody gets enough dietary iron, folate and iodine where these are not supplemented by the public health folks, and zinc and some of the trace minerals may be marginal. A cheap drugstore-chain vitamin-and-mineral supplement should be plenty. No side effects. ...Read more

8

8
What are the side effects of usana vitamins?

What are the side effects of usana vitamins?

Nobody truly knows: If it is an herbal product or a vitamin supplement, but not a real medication approved by the FDA, then it is probably not tested for interactions and side effects in the way that real medicines are tested. That means nobody truly knows what the safety level or the side effects are. If one hears of some interaction or thinks she is getting a side effect, she can visit her primary care doctor. ...Read more

9

9
What are the side effects of taking too many vitamins?

What are the side effects of taking too many vitamins?

Pseudotumor Cerebri: Too much vitamin a or vitamin d gets stored in the body and increases the pressure of the cerebrospinal fluid on the brain, causing a condition called pseudotumor cerebri. It can be a life threatening condition. All things including vitamins in moderation. ...Read more

10

10
Can there be any side effects of using multi vitamin tablets ?

Can there be any side effects of using multi vitamin tablets ?

Side Effects: Side effects of taking a multivitamin include an upset stomach, headache or unpleasant taste in your mouth. If you take it right before bedtime, it could cause some sleep problems. Most people do not notice any difficulties when taking vitamins. If you take too many, one can have more serious side effects. Take the vitamin as directed on the bottle. ...Read more